# SDR CA131223010

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm
- Part number: 5275212153
- Condition: Cracked
- Location: Te Flap
- Part time: 8,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AN ANNUAL INSPECTION OF THE ACFT AND INSPECTING THE FLAP SYSTEM GENERAL INSPECTION A CRACK WAS NOTED ON THE LT INBD FLAP DRIVE ARM IN THE WEB RADIUS. THE CRACK WAS CLEARLY VISIBLE WITHOUT THE NEED FOR NDT.  THE DRIVE ARM WAS R & R WITH A NEW PART.  THE RT INBD DRIVE ARM WAS VISUALLY INSPECTED WITH NO CRACKS NOTED.
